# SDR HNAA201906110166

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 35,739 hours, 31,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON AFT SIDE OF GALLEY AFT BULKHEAD WAS INOPERATIVE.  REMOVED THE EXIT SIGN,  CLEANED THE WIRE CONNECTIONS AND REINSTALLED SIGN USING RETAINED HARDWARE,OPS CHECKED GOOD
